# SDR MZZA95025

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

TNN - FLT 858 - DURING POST-MAINTENANCE CHECK FLIGHT ON AIRCRAFT AT AIR ASIA, OIL LOSS FOUND ON NR 2 ENGINE DUE TO OIL TANK FILLER CAP NOT PROPERLY SECURED.  THE OIL WAS REFILLED AND OIL TANK FILLER CAP WAS PROPERLY SECURED PER B727 MM 70-11-0 AND OPERATIONAL CHECK FOUND SATISFACTORY.  REF:  LINE NON-ROUTINE REPAIR ITEM CARD NR 7917132.  (X)
